# SDR DALA2024072307386

- Difficulty date: July 21, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 57,287 hours, 29,831 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3134 DURING SVC, FOUND ROWS 28 + 29 EEPLS INOP. CORRECTIVE ACTION: REPAIRED EEPLS WIRING AT 29DEF IN REF TO A319 ESPM 20-43. OPS NML. (5096468)
